| Model Number |
72404452 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100657587.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported event cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced scrotal pain associated with manipulation of the pump and expressed dissatisfaction with the pump component.A surgical procedure was performed during which no device issues were identified.The ipp was subsequently explanted, and a follow up surgical procedure was scheduled for placement of a malleable prosthesis.No additional patient complications were reported.